Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why was there bleeding from my lungs ?

Hi I had problem of TB in 2007, i have complited the courese of Medicine for 12 Month, my weight in 2007 was 55KG, now it is normal 72 KG (Hight 6 Feet), i dont have any sympton of TB i.e low grade fever , weight loss , loss of appitite, last week there was bleeding problem from my lungs, the blud come out is 100-120 ML, after taking the treatment from doctor i am okey now,what could be the reason for bleeding.
Tue, 10 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Pulmonologist 's  Response
U HAVE HEMOPTYSIS (POST TUBERCULIS FIBAOSIS & DESTROY LUNG). IN ACUTE ATTACK U HAVE TO TAKE MEDICAL TREATMENT BUT IN CASE OF MASSIVE OR RECURRENT HEMOPTYSIS U SHOULD GO FOR SURGICAL INTERVENTION (CT SURGEN).
IN SOME MILD CASES THEURAPUTIC RADIOLOGY (BAE) IS ALSO HELPFUL.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello My mom has lung cancer and she is 46 years old. Here s her medical history: Left breast cancer (03.11.09); T1c(1-2cm) N0 (0/4nodes) Grade II IDC ER+/PR=HER2 (2+on IHC). She completed 6 cycles of adjuvant FAC chemotherapy followed by 60Gy/30fr adjuvant RT completed 05.0810. She was also started on Tamoxifen. She developed rectal bleeding in February 2010. Colonoscopy in July 2010 showed a stenosing tumour extending from 10-18cm from the anal verge. Biopsy revealed a moderately differentiated adenocarcinoma and pelvic MRI suggested this to be a T3N2 lesion. She was started on Oxaliplatin, capecitabine , bevacizumab. She was admitted in the hospital due to complains of weakness, hypotension and bloody diarrhoea. After it was treated she underwent surgery and palliative colostomy without resection of the colonic primary because it was very adherent to the intra abdominal structures and the surgeon did not want to risk major exploration and dissection in the presence of peritonitis secondary to a colonic perforation. After post operative recovery she had been suffering from peripheral neuropathy and still is. However, she has found relief with TENS. PET/CT scan showed bilateral pleural based metastatic lesions and a possible left lower lung parenchymal deposit also. the primary lesion did not show increased FDG uptake, possibly secondary to having its blood supply cut off by the surgeon. She was also diagnosed with multiple filling defects in the right lung on CTPA and received therapeutic low molecular weight heparin. She has a clot in her lung vessel for which she gets clexane injections everyday. She had pleural effusions aspirated three times since the start of May 2011, from the right and left side. She got a Groshong central venous catheter and started her chemotherapy (Ondansetron, dexamethasone, atropine, irinotecan). She completed 1 cycle of her chemotherapy. The chemotherapy was discontinued because of a severe infection due to the Groshong line. She was started on antibiotics but the catheter was ultimately removed. After the infection settled and she recovered a little of her strength, she was misdiagnosed with passive pneumonia and was given Tazocin. It was just recently diagnosed as loculated pleural effusion. She also has a collapsed lower right lobe. She had the effusions aspirated 3 times, one time every day.The lobe has shown improvement. She is now complaining of chest pain, pressure on the chest and extreme shortness of breath. She has been on oxygen for about a week now and finds it difficult and tiring to breath without the oxygen mask. The lung saturation however is within acceptable parameters so i dont understand why she finds it difficult to breath without the oxygen. It has gotten so bad that she s unable to talk properly and can hardly complete a sentence without taking breaks. Yesterday night her chest pain got so bad they had to give her morphine which took quite a lot of time to wear off and she felt extremely lethargic. She is complaining of palpitations and says her heart skips beats(for which she was given Metoprolol Tartrate) but no significant improvement is noted. But the doctor says her heart is doing fine, so im really confused. She also feels a tingling sensation around her lips, head and limbs quite frequently and keeps getting these tiny jolts every now and then. What do you suggest we do about that? Overall, she feels extremely weak and is drowsy and lethargic most of the times and im getting really worried because she is showing no signs of improvement. Should she start getting her chemotherapy even though she s really weak? and can you please tell me what to do about her breathing and lethargy?

doctor1 MD

A surgeon removed three adjacent bronchopulmonary segments from the left lung of a patient with TB. Almost half of the lung was removed, yet there was no severe bleeding and relatively few blood vessels had to be cauterized (closed off). Why was the surgery so easy to perform? (4 points). Answer

doctor1 MD

I have just had endoscopy and found to have many stomach ulcers which dont seem to be bleeding. I have been suffering from extreme tireness and very nausea . I have lost alot of weight without trying. Dr order Ct scan and found a nodule on my lung which he said he is not concerned withit but why I have very low iron and need to have iron infusion but have to 2 weeks for hospital. I am very concerned with nodule in lung because I have lost many young family members with cancer so I am frantic.

Recent questions on  Tuberculosis

doctor1 MD

hi sir good morning,my brother is suffering from bone tb,please tell me,is it possible to cure by this desease and where is the good hospital and how much time will take place and also tell me,is it possible free treatment under government hospital or trust or institution or low cost bust best treatment

doctor1 MD

hi, my daughter aged 1 yr 2 months had almost lost her appetite and was becoming weak and cranky.after showing the doctor, he suggested a few tests..one of them was the mantoux test..which seemed to be positive.the chest report was absolutely normal..the doctor advised that it was the initial stage .he prescribed Rimactazid Disped once a day for 6 mths and PZA-CIBA syrup once a day for 2 mths.. is it alright?

doctor1 MD

Hi My father is having diabetes and recently he got chest infection i.e tuberculosis, now his treatment is going on. but at every after noon he vomit, in the morning after 1 hour of the breakfast he use to take 3 tablets of akurit-4 and after an hour he tolds that he is suffering from gastic. Could you pls suggest what to do and pls provide the diet chart for him.

doctor1 MD

hi, I got my last period on 3rd May 2014 and this time i missed it and i had checked with test kit it is positive.....I wanted to know can i take mtpill dose as i had taken before 4 months to terminate pregnancy.....is it safe will it have adverse effect on my health....as m history of spinal TB for last 10 months...plz guide me we dnt want to carry now.......what will be the effect on future pregnency

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!